American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34G20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 60 found      Go to page: 1 2

[1] R. E. Showalter. Monotone Operators in Banach Space and Nonlinear Partial Differential Equations. Math. Surveys Monogr. 49 (2013) MR MR1422252.
Book volume table of contents   

[2] R. E. Showalter. Nonlinear evolution problems. Math. Surveys Monogr. 49 (2013) 103-154.
Book volume table of contents   
View Article: PDF

[3] R. E. Showalter. Linear problems{\ldots }an Introduction. Math. Surveys Monogr. 49 (2013) 1-33.
Book volume table of contents   
View Article: PDF

[4] R. E. Showalter. Nonlinear stationary problems. Math. Surveys Monogr. 49 (2013) 35-101.
Book volume table of contents   
View Article: PDF

[5] R. E. Showalter. Accretive operators and nonlinear Cauchy problems. Math. Surveys Monogr. 49 (2013) 155-239.
Book volume table of contents   
View Article: PDF

[6] Eduardo Colorado. Existence results for some systems of coupled fractional nonlinear Schr\"odinger equations. Contemporary Mathematics 595 (2013) 135-150.
Book volume table of contents   
View Article: PDF

[7] Jan Andres and Denis Pennequin. On the nonexistence of purely Stepanov almost-periodic solutions of ordinary differential equations. Proc. Amer. Math. Soc. 140 (2012) 2825-2834.
Abstract, references, and article information   
View Article: PDF

[8] J. A. Goldstein and G. M. N’Guérékata. Corrigendum on ``Almost automorphic solutions of semilinear evolution equations''. Proc. Amer. Math. Soc. 140 (2012) 1111-1112.
Abstract, references, and article information   
View Article: PDF

[9] Miaomiao Fu and Zhenxin Liu. Square-mean almost automorphic solutions for some stochastic differential equations. Proc. Amer. Math. Soc. 138 (2010) 3689-3701. MR 2661567.
Abstract, references, and article information   
View Article: PDF

[10] Alexandre Cabot, Hans Engler and Sébastien Gadat. On the long time behavior of second order differential equations with asymptotically small dissipation. Trans. Amer. Math. Soc. 361 (2009) 5983-6017. MR 2529922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alexandre Cabot. Asymptotics for a gradient system with memory term. Proc. Amer. Math. Soc. 137 (2009) 3013-3024. MR 2506460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ovidiu Cârja, Mihai Necula and Ioan I. Vrabie. Necessary and sufficient conditions for viability for semilinear differential inclusions. Trans. Amer. Math. Soc. 361 (2009) 343-390. MR 2439410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Igor Chueshov and Irena Lasiecka. Long-time behavior of second order evolution equations with nonlinear damping. Memoirs of the AMS 195 (2008) MR 2438025.
Book volume table of contents   

[14] S. Boulite, L. Maniar and G. M. N'Guérékata. Almost automorphic solutions for semilinear boundary differential equations. Proc. Amer. Math. Soc. 134 (2006) 3613-3624. MR 2240674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jerome A. Goldstein and Gaston M. N'Guérékata. Almost automorphic solutions of semilinear evolution equations. Proc. Amer. Math. Soc. 133 (2005) 2401-2408. MR 2138883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stephen Montgomery-Smith. Finite time blow up for a Navier-Stokes like equation. Proc. Amer. Math. Soc. 129 (2001) 3025-3029. MR 1840108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] José M. Arrieta and Alexandre N. Carvalho. Abstract parabolic problems with critical nonlinearities and applications to Navier-Stokes and heat equations. Trans. Amer. Math. Soc. 352 (2000) 285-310. MR 1694278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Roland Uhl. Ordinary differential inequalities and quasimonotonicity in ordered topological vector spaces. Proc. Amer. Math. Soc. 126 (1998) 1999-2003. MR 1443412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Peter W. Bates, Kening Lu and Chongchun Zeng. Existence and persistence of invariant manifolds for semiflows in Banach space. Memoirs of the AMS 135 (1998) MR 1445489.
Book volume table of contents   

[20] Shouchuan Hu and Nikolaos S. Papageorgiou. Time-dependent subdifferential evolution inclusions and optimal control. Memoirs of the AMS 133 (1998) MR 1423303.
Book volume table of contents   

[21] Hong-Kun Xu and Juan J. Nieto. Extremal solutions of a class of nonlinear integro-differential equations in Banach spaces. Proc. Amer. Math. Soc. 125 (1997) 2605-2614. MR 1423341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] S. S. Chang, B. S. Lee, Y. J. Cho, Y. Q. Chen, S. M. Kang and J. S. Jung. Generalized contraction mapping principle and differential equations in probabilistic metric spaces. Proc. Amer. Math. Soc. 124 (1996) 2367-2376. MR 1322915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alberto Arosio and Stefano Panizzi. On the Well-Posedness of the Kirchhoff String. Trans. Amer. Math. Soc. 348 (1996) 305-330. MR 1333386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mitsuharu Ôtani. Almost periodic solutions of periodic systems governed by subdifferential operators . Proc. Amer. Math. Soc. 123 (1995) 1827-1832. MR 1242102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Michal Fečkan. Periodic solutions of certain abstract wave equations . Proc. Amer. Math. Soc. 123 (1995) 465-470. MR 1234625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Meng Su. Initial value problem and global homeomorphisms . Proc. Amer. Math. Soc. 123 (1995) 1149-1156. MR 1231045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Athanassios G. Kartsatos. On the compactness of the evolution operator generated by certain nonlinear $\Omega$-accretive operators in general Banach spaces . Proc. Amer. Math. Soc. 123 (1995) 2081-2091. MR 1307535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Nobuyuki Kato. A principle of linearized stability for nonlinear evolution equations . Trans. Amer. Math. Soc. 347 (1995) 2851-2868. MR 1290722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Nikolaos S. Papageorgiou. On parametric evolution inclusions of the subdifferential type with applications to optimal control problems . Trans. Amer. Math. Soc. 347 (1995) 203-231. MR 1282896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Adrian T. Hill and Endre Süli. Upper semicontinuity of attractors for linear multistep methods approximating sectorial evolution equations . Math. Comp. 64 (1995) 1097-1122. MR 1297470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 60 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia